Alert archive / Virginia / Wind Advisories in 2007
Wind Advisory 8, NWS Wakefield, VA
NWS Wakefield, VA issued this wind advisory at Dec 2, 2007, 2:44 PM EST for 36 counties in Virginia; 9 counties in North Carolina; 4 counties in Maryland. It took effect at Dec 3, 2007, 4:00 AM EST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2007, 2:44 PM EST (19:44 UTC)
- In effect from
- Dec 3, 2007, 4:00 AM EST
- Expired
- Dec 3, 2007, 7:54 PM EST
- In force
- 16 hr
- Issued by
- NWS Wakefield, VA
All 49 counties
Dorchester County, MD, Somerset County, MD, Wicomico County, MD, Worcester County, MD, Bertie County, NC, Camden County, NC, Chowan County, NC, Currituck County, NC, Gates County, NC, Hertford County, NC, Northampton County, NC, Pasquotank County, NC, Perquimans County, NC, Accomack County, VA, Amelia County, VA, Brunswick County, VA, Caroline County, VA, Charles City County, VA, City of Chesapeake, VA, City of Emporia, VA, City of Franklin, VA, City of Hopewell, VA, City of Petersburg, VA, City of Virginia Beach, VA, City of Williamsburg, VA, Cumberland County, VA, Dinwiddie County, VA, Fluvanna County, VA, Gloucester County, VA, Goochland County, VA, Greensville County, VA, James City County, VA, Lancaster County, VA, Lunenburg County, VA, Mathews County, VA, Mecklenburg County, VA, Middlesex County, VA, New Kent County, VA, Northampton County, VA, Northumberland County, VA, Nottoway County, VA, Powhatan County, VA, Prince Edward County, VA, Prince George County, VA, Richmond County, VA, Southampton County, VA, Surry County, VA, Sussex County, VA, Westmoreland County, VA
The radar
The Norfolk radar (KAKQ), 23 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.7 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 266 m²/s²
- 0-3 km storm-relative helicity
- 523 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KAKQ 021944 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 244 PM EST SUN DEC 2 2007 MDZ021>025-VAZ075>078-099-100-031100- /O.NEW.KAKQ.WI.Y.0008.071203T1200Z-071204T0600Z/ DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-ACCOMACK- NORTHAMPTON VA- INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD... PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE... WALLOPS ISLAND...MELFA...EASTVILLE 244 PM EST SUN DEC 2 2007 ...WIND ADVISORY IN EFFECT FROM 7 AM MONDAY TO 1 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM MONDAY TO 1 AM EST TUESDAY. LOW PRESSURE OVER THE UPPER MIDWEST WILL MOVE INTO NORTHERN NEW ENGLAND BY LATE TONIGHT. THE ASSOCIATED VIGOROUS COLD FRONT WILL CROSS THE REGION MONDAY MORNING. STRONG GUSTY WINDS ARE EXPECTED TO DEVELOP ACROSS THE ADVISIORY AREA MONDAY MORNING BEHIND THE FRONT...PERSISTING INTO MONDAY NIGHT BEFORE DIMINISHING EARLY TUESDAY. STRONG WEST TO NORTHWEST WINDS WILL ENSUE BY AROUND SUNRISE MONDAY MORNING. SUSTAINED WINDS OF 20 TO 30 MPH ARE EXPECTED OVER THE ADVISORY AREA...WITH GUSTS OF 50 TO 55 MPH LIKELY DURING THE DAY MONDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 05
4 follow-up statements
000 WWUS71 KAKQ 030900 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 400 AM EST MON DEC 3 2007 NCZ012>017-030>032-102-VAZ048-049-060>074-079>098-040600- /O.EXA.KAKQ.WI.Y.0008.071203T1200Z-071204T0600Z/ NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO- KING WILLIAM-KING AND QUEEN-ESSEX-BRUNSWICK-DINWIDDIE- PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS- GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON- ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK- CHESAPEAKE-VIRGINIA BEACH- INCLUDING THE CITIES OF...MARGARETTSVILLE...AHOSKIE... ELIZABETH CITY...EDENTON...COROLLA...LOUISA...FARMVILLE... GOOCHLAND...ASHLAND...SOUTH HILL...CREWE...COLONIAL HEIGHTS... RICHMOND...TAPPAHANNOCK...LAWRENCEVILLE...PETERSBURG...HOPEWELL... EMPORIA...WAKEFIELD...WILLIAMSBURG...POQUOSON...FRANKLIN... NEWPORT NEWS...HAMPTON 400 AM EST MON DEC 3 2007 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 1 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 1 AM EST TUESDAY. LOW PRESSURE OVER THE UPPER MIDWEST WILL MOVE INTO NORTHERN NEW ENGLAND THIS MORNING. THE ASSOCIATED VIGOROUS COLD FRONT WILL CROSS THE REGION BY MID-MORNING. STRONG GUSTY WINDS ARE EXPECTED TO DEVELOP ACROSS THE ADVISORY AREA THIS MORNING BEHIND THE FRONT...PERSISTING INTO TONIGHT BEFORE DIMINISHING EARLY TUESDAY. STRONG WEST TO NORTHWEST WINDS WILL ENSUE BY AROUND SUNRISE MONDAY MORNING. SUSTAINED WINDS OF 20 TO 30 MPH ARE EXPECTED OVER THE ADVISORY AREA...WITH GUSTS OF 40 TO 55 MPH LIKELY DURING THE DAY MONDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MDZ021>025-VAZ075>078-099-100-040600- /O.CON.KAKQ.WI.Y.0008.071203T1200Z-071204T0600Z/ DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-ACCOMACK- NORTHAMPTON VA- INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD... PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE... WALLOPS ISLAND...MELFA...EASTVILLE 400 AM EST MON DEC 3 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 AM EST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 AM EST TUESDAY. LOW PRESSURE OVER THE UPPER MIDWEST WILL MOVE INTO NORTHERN NEW ENGLAND THIS MORNING. THE ASSOCIATED VIGOROUS COLD FRONT WILL CROSS THE REGION BY MID-MORNING. STRONG GUSTY WINDS ARE EXPECTED TO DEVELOP ACROSS THE ADVISIORY AREA THIS MORNING BEHIND THE FRONT...PERSISTING INTO TONIGHT BEFORE DIMINISHING EARLY TUESDAY. STRONG WEST TO NORTHWEST WINDS WILL ENSUE BY AROUND SUNRISE MONDAY MORNING. SUSTAINED WINDS OF 20 TO 30 MPH ARE EXPECTED OVER THE ADVISORY AREA...WITH GUSTS OF 50 TO 55 MPH LIKELY DURING THE DAY MONDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MCNATT
000 WWUS71 KAKQ 031507 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 1007 AM EST MON DEC 3 2007 MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-032315- /O.CON.KAKQ.WI.Y.0008.000000T0000Z-071204T0600Z/ DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO- KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND- NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE- CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE- SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT- NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE- VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD... PRINCESS ANNE...SNOW HILL...OCEAN CITY...MARGARETTSVILLE... AHOSKIE...ELIZABETH CITY...EDENTON...COROLLA...LOUISA... FARMVILLE...GOOCHLAND...ASHLAND...SOUTH HILL...CREWE... COLONIAL HEIGHTS...RICHMOND...TAPPAHANNOCK...LAWRENCEVILLE... PETERSBURG...HOPEWELL...EMPORIA...WAKEFIELD...WILLIAMSBURG... POQUOSON...FRANKLIN...NEWPORT NEWS...HAMPTON...CHINCOTEAGUE... WALLOPS ISLAND...MELFA...EASTVILLE 1007 AM EST MON DEC 3 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... LOW PRESSURE MOVES THROUGH EASTERN NEW ENGLAND THIS AFTERNOON. THE ASSOCIATED STRONG COLD FRONT WILL BE OFFSHORE OF THE MID ATLANTIC REGION BY EARLY THIS AFTERNOON. STRONG...GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED IN THE ADVISORY AREA THIS AFTERNOON BEHIND THE FRONT...PERSISTING INTO TONIGHT BEFORE DIMINISHING EARLY TUESDAY. SUSTAINED WINDS OF 20 TO 30 MPH ARE EXPECTED OVER THE ADVISORY AREA INTO THIS EVENING...BEFORE STARTING TO GRADUALLY DIMINISH OVERNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ALB
000 WWUS71 KAKQ 032040 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 340 PM EST MON DEC 3 2007 NCZ012>017-030>032-102-VAZ048-049-060>098-032145- /O.CAN.KAKQ.WI.Y.0008.000000T0000Z-071204T0600Z/ NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO- KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND- NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE- CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE- SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT- NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE- VIRGINIA BEACH- INCLUDING THE CITIES OF...MARGARETTSVILLE...AHOSKIE... ELIZABETH CITY...EDENTON...COROLLA...LOUISA...FARMVILLE... GOOCHLAND...ASHLAND...SOUTH HILL...CREWE...COLONIAL HEIGHTS... RICHMOND...TAPPAHANNOCK...LAWRENCEVILLE...PETERSBURG...HOPEWELL... EMPORIA...WAKEFIELD...WILLIAMSBURG...POQUOSON...FRANKLIN... NEWPORT NEWS...HAMPTON 340 PM EST MON DEC 3 2007 ...WIND ADVISORY IS CANCELLED... WEST TO NORTHWEST WINDS WILL REMAIN GUSTY OVER CENTRAL...INTERIOR EASTERN AND SOUTHERN VIRGINIA...AND NORTHEAST NORTH CAROLINA THROUGH MUCH OF THE EVENING HOURS. GUSTS TO 35 TO 40 MPH WILL BE POSSIBLE. WINDS ARE EXPECTED TO DIMINISH OVERNIGHT. $$ MDZ021>025-VAZ099-100-040100- /O.EXT.KAKQ.WI.Y.0008.000000T0000Z-071204T0100Z/ DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- ACCOMACK-NORTHAMPTON VA- INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD... PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE... WALLOPS ISLAND...MELFA...EASTVILLE 340 PM EST MON DEC 3 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM EST THIS EVENING. WEST TO NORTHWEST WINDS WITH SUSTAINED SPEEDS 20 TO 30 MPH...AND GUSTS TO 45 MPH...ARE EXPECTED OVER THE ADVISORY AREA THROUGH THIS EVENING...BEFORE STARTING TO GRADUALLY DIMINISH OVERNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ALB
000 WWUS71 KAKQ 040054 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 754 PM EST MON DEC 3 2007 MDZ021>025-VAZ099-100-040200- /O.CAN.KAKQ.WI.Y.0008.000000T0000Z-071204T0100Z/ DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- ACCOMACK-NORTHAMPTON VA- INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD... PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE... WALLOPS ISLAND...MELFA...EASTVILLE 754 PM EST MON DEC 3 2007 ...WIND ADVISORY IS CANCELLED... THE HIGHER WINDS SEEN EARLIER TODAY ON THE EASTERN SHORE HAVE DIMINISHED...ALLOWING THE WIND ADVISORY TO EXPIRE. HOWEVER...THROUGH THE EARLY MORNING HOURS WINDS WILL CONTINUE TO GUST TO BETWEEN 30 AND 40 MPH. $$ BROWN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this wind advisory went out at Dec 2, 1:05 PM EST, 1 hour 39 minutes earlier.
Area forecast discussion, Dec 2, 1:05 PM EST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
105 PM EST SUN DEC 2 2007
.SYNOPSIS...
A STRONG AREA OF LOW PRESSURE WILL MOVE FROM THE UPPER MIDWEST
INTO NEW ENGLAND TODAY...WITH A TRAILING COLD FRONT PUSHING OFF
THE EAST COAST BY MONDAY AFTERNOON. A FRONTAL BOUNDARY WILL
CONTINUE TO BE DRAPED ACROSS THE REGION AS A SERIES OF SHORTWAVES
MOVE WEST TO EAST ALONG IT.
&&
.NEAR TERM /THROUGH TONIGHT/...
MADE ONLY MINOR ADJUSTMENTS TO T GRIDS FOR THIS
AFTERNOON...ADJUSTING DOWNWARD SLIGHTLY AS PER LATEST TRENDS. HAVE
ADJUSTED POPS TO ALLOW FOR SCT/ISO SHRAS WORDING THIS AFTN (AND
REDUCING TO SILENT POPS OVER NC COUNTIES THRU THIS AFTN. RAIN WL
INCREASE IN AREAL COVG/INTENSITY BY LATE THIS AFTN/ERY
EVENING...PARTICULARLY OVER NORTHERN HALF OF CWA.
NEXT FORECAST CHALLENGE WL BE IN TIMING FRONT ITSELF AND THEN
DIAGNOSING DEGREE OF WNDS MONDAY.
&&
.SHORT TERM /MONDAY/...
FOLLOWING CLOSE TO GFS FOR THIS FCST PACKAGE.
LOOK FOR -RA TO DEVELOP NW/SE LATE THIS AFTN AS H92 MOISTURE
TRANSPORT VECTORS DO NOT INCREASE TILL AROUND 21Z. HIGHEST LVLS OF
MOISTURE TRANSPORT LOOK TO OCCUR OVERNIGHT (00Z-09Z MON) OVER THE
CWA NW/SE. NAM12 H92 Q-VECTORS CONVERGENCE ZONE DVLPS 03-09Z
(NW/SE) OVER THE CWA AND THINK THIS IS THE BEST WINDOW OF WHEN
ACCUMULATING PRECIP WILL OCCUR. CURRENTLY THINK MOST AREAS WILL
SEE AN AVG OF 0.25 INCHES OF RAIN...WITH LOCALLY HIGHER/LOWER AMTS
POSSIBLE. DRY AIR QUICKLY MOVES INTO THE REGION AT LOW/MID LVLS
BEHIND FRONTAL PASS TWRDS 12Z MON. WILL KEEP MENTION OF PRECIP
OVER ERN THIRD THROUGH MID AM.
AFTER FRONTAL PASS BREEZY TO WINDY CONDITIONS WILL DEVELOP. FCST
SNGDS CONTINUE TO SHOW VERY GOOD MOMENTUM TRANSFER OVER NE CWA ON
MON (STRONGER WINDS ALOFT ARE ABLE TO REACH SFC). WILL GENERALLY
SEE WIND GUSTS AROUND 40 MPH OVER THE ERN SHORE (WOULD NOT BE
SURPRISED TO SEE A GUST TO 50 MPH RECORDED). REST OF CWA WILL
GENERALLY SEE GUSTS AROUND 30 MPH THROUGH MON AFTN BEFORE GRADIENT
RELAXES.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
ATTENTION THEN TURNS TO GFS/ECMWF SOLNS TUE EVE/OVRNT AS
AFOREMENTIONED COLD FRONT LIFTS BACK NORTHWARD OVER THE REGION AS A
SHORTWV RIDES W/E ALONG IT FROM THE OHIO VLY. GFS BUFKIT SNGS SHOW
MID LVLS SATURATING (H85-50) ABV 90% OVER THE NRN HALF OF
THE CWA (MAINLY AROUND 03Z TUE). THINK THIS WILL BE A COOLING
SITUATION WHERE NOT ONLY DOES SATURATION QUICKLY DEVELOP AT LOW
LVLS...BUT EVAPORATIVE COOLING WILL DROP TEMPS NEAR THE SFC TO/BLO
THE FRZG MARK. THIS WILL MAKE FOR PRECIP TYPE CHALLENGES TUE NIGHT
AND INTO WED BEFORE TEMPS WARM ENOUGH TO BECOME ALL RAIN. STILL TOO
FAR OUT TO GET TO SPECIFIC ON POSSIBLE SNOW ACCUMS...BUT BEST CHC FOR
SNOW WILL BE OVER NORTHERN THIRD OF THE CWA. MRYLD ERN SHORE MORE
COMPLICATED TUE NIGHT AS ANY ERLY FLOW (MARINE INFLUENCE) MAY ALLOW
FOR A QUICKER TRANSITION TO ALL RAIN...BUT CAN FINE TUNE IN LATER
FCSTS.
WILL CONTINUE WITH POPS OVER NRN THIRD THROUGH THE DAYTIME WED AS
-RA/DZ CONTINUING AS FRONTAL BOUNDARY CONTINUES TO DRAPE OVER THE
REGION.
SECONDARY AND MORE POTENT SHRTWV ASSOCD WITH A CLIPPER SYSTEM WILL
DIVE SOUTHWARD FROM CNTRL CANADA AND MEET UP WITH A SHRTWV (EJECTED
FROM THE PAC NW) OVER THE NRN PLAINS TUE. THIS WILL BRING ANOTHER
ROUND OF PRECIP TYPE CHALLENGES WED NIGHT INTO THU. NO CHANGES
BEYOND 12Z THU THIS FCST PACKAGE.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
LOW PRESSURE SYSTEM WILL CROSS THE GREAT LAKES OVERNIGHT AND
EARLY MON. COLD FRONT TRAILING S/SW FROM THE LOW WILL APPROACHES THE
REGION TODAY...THEN CROSSES THE AREA LATE TONIGHT AND EARLY ON MON.
MID/UPPER LEVEL CLOUD DECKS DEVELOPED OVER THE SRN SITES THIS
MORNING. ANTICIPATE REMAINING VFR CONDITIONS TO GIVE WAY TO MVFR
CIGS DURING THE EVENING AND OVERNIGHT HOURS...COINCIDING WITH THE
AXIS OF MAXIMUM LLVL MOISTURE AND AREAS OF SHOWERS ALONG/AHEAD OF
THE FRONT. OCCASIONAL MVFR VIS ARE POSSIBLE OVERNIGHT DURING RAIN.
BEHIND THE FRONT...MUCH DRIER AIR AND VFR CONDITIONS BUILD IN
QUICKLY FROM THE WEST AFTER 10Z. GUSTY SURFACE WINDS WILL BECOME
THE PRIMARY WEATHER CONCERN FOR AIRCRAFT ON MON...WITH SUSTAINED
WINDS AT 20-25 KTS AND GUSTS TO NEAR 40 KTS...PARTICULARLY FOR
NERN TAF SITES.
HIGH PRESSURE CONTINUES TO BUILD IN MON NIGHT AND
TUE...VFR CONDITIONS CONTINUE WITH DIMINISHING WIND SPEEDS. NEXT
CHANCE FOR REDUCED CIGS/VSBYS WILL BE WED/WED NIGHT WITH AREAS OF
PCPN (POSSIBLY SNOW OR A MIX OVER NRN SITES) ASSOCIATED WITH A
FAST MOVING CLIPPER SYSTEM.
&&
.MARINE...
PRE-COLD FRONTAL SURGE WILL KICK START ANOTHER ROUND OF SMALL CRAFT
ADVISORIES (SCAS) THIS EVENING AND OVERNIGHT. THEN...AS PER
PREVIOUS FCSTS...EXPECT SOLID GALES TO DEVELOP DURING THE DAYLIGHT
HOURS MON WITH THE STRONG LLVL CAA/NW SURGE BEHIND THE FRONT. EXPECT
THE STRONGEST WINDS (GUSTS NEAR STORM FORCE) AND SEAS OVER THE NRN
CSTL WATERS...GIVEN THE STRONGER PRESSURE GRADIENT NOTED WITH THE
LOW PRESSURE SYSTEM DEEPENING RAPIDLY ALONG THE NEW ENGLAND COAST.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 6 AM EST
MONDAY FOR NCZ102.
GALE WARNING FROM 6 AM MONDAY TO 5 AM EST TUESDAY FOR NCZ102.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 6 AM EST
MONDAY FOR ANZ650-652-654-656-658.
GALE WARNING FROM 6 AM MONDAY TO 5 AM EST TUESDAY FOR ANZ650-
652-654-656-658.
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 9 AM EST MONDAY
FOR ANZ630>632.
GALE WARNING FROM 9 AM TO 8 PM EST MONDAY FOR ANZ630>632.
SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 5 AM EST
TUESDAY FOR ANZ633.
&&
SYNOPSIS...MAM
NEAR TERM...MAM
SHORT TERM...CCW
LONG TERM...CCW/MAM
AVIATION...BKH/BAJ
MARINE...BKHHazardous weather outlook, Dec 2, 4:42 AM EST, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 442 AM EST SUN DEC 2 2007 MDZ021>025-NCZ012>017-030>032-VAZ048-049-060>100-030945- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND- GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA- POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX- WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE- PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS- GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT- NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE- VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- 442 AM EST SUN DEC 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... STRONG WINDS...WITH GUSTS UP TO 45 MPH WILL BE POSSIBLE MONDAY AND MONDAY EVENING. THERE IS A CHANCE OF SNOW AND/OR MIXED PRECIP TUESDAY NIGHT INTO WEDNESDAY (MAINLY ALONG AND NORTH OF A FARMVILLE-WILLIAMSBURG- EASTVILLE LINE). ALTHOUGH IT IS TOO EARLY TO GET INTO SPECIFICS...SOME ACCUMULATIONS OF SNOW WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ650-652-654-656-658-NCZ102-030945- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT 20 NM-OUTER BANKS CURRITUCK- 442 AM EST SUN DEC 2 2007 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 AM EST MONDAY... ...GALE WARNING IN EFFECT FROM 6 AM MONDAY TO 5 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS AND THE NORTHERN OUTER BANKS OF NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING WIND GUSTS FROM 35 TO 45 KNOTS WILL BE POSSIBLE MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ630>632-030945- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- 442 AM EST SUN DEC 2 2007 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 AM EST MONDAY... ...GALE WARNING IN EFFECT FROM 9 AM TO 8 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY AND THE SOUTHERN CHESAPEAKE BAY. .DAY ONE...TODAY AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY GALE WARNING WIND GUSTS FROM 35 TO 45 KNOTS WILL BE POSSIBLE MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ633-030945- CURRITUCK SOUND- 442 AM EST SUN DEC 2 2007 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CURRITUCK SOUND. .DAY ONE...TODAY AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY WIND GUSTS TO 33 KNOTS WILL BE POSSIBLE MONDAY AND MONDAY NIGHT. GALE HEADLINES MAY BE ISSUED IF WINDS LOOK TO BE STRONGER THAN 33 KNOTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WAMSLEY
Nearby
Wind Advisories in Virginia, 2007Wind Advisories in North Carolina, 2007Wind Advisories in Maryland, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.